Ganirelix acetate causes a rapid reduction in estradiol levels without adversely affecting oocyte maturation in women pretreated with leuprolide acetate who are at risk of ovarian hyperstimulation syndrome.

@article{Gustofson2006GanirelixAC,
  title={Ganirelix acetate causes a rapid reduction in estradiol levels without adversely affecting oocyte maturation in women pretreated with leuprolide acetate who are at risk of ovarian hyperstimulation syndrome.},
  author={Robert L Gustofson and James H Segars and Frederick W. Larsen},
  journal={Human reproduction},
  year={2006},
  volume={21 11},
  pages={2830-7}
}
BACKGROUND Elevated estradiol (E(2)) levels predispose to development of ovarian hyperstimulation syndrome (OHSS). Since GnRH antagonist is associated with a reduction in E(2) levels, we hypothesized that GnRH-antagonist treatment of women down-regulated with GnRH agonist who are at risk of OHSS might reduce E(2) levels and avoid cycle cancellation. METHODS Retrospective study in a university-based assisted reproduction technology (ART) programme in 87 patients treated with long luteal (LL… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

Similar Papers

Loading similar papers…